MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Catalog Number 0168L16
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer had another foley catheter issue, this time with not being able to deflate the balloon on two different catheters.Ref a034916 lot ngjy1147.Staff have experienced difficulty deflating the catheter balloon unless they apply significant pressure using the syringe until they feel a popping sensation and then could aspirate the fluid from the balloon.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed.No actions can be taken at this time since a root cause was not identified.Received 1 foley catheter attached to the urine meter bag.Verified material number 0168l16 and manufacturing lot number ngjz0065.Using in house syringe the balloon was inflated with 10 ml methylene blue solution (3 drops 1 percentage aq methylene blue per 100ml distilled water).It inflated properly with no difficulties and deflated within 11 seconds.Therefore, the reported event is unconfirmed.Dhr review is not required as the reported event is unconfirmed.Labelling review is not required as the reported event is unconfirmed.Correction: b, d, f, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer had another foley catheter issue, this time with not being able to deflate the balloon on two different catheters.Ref (b)(4) lot ngjy1147.Staff have experienced difficulty deflating the catheter balloon unless they apply significant pressure using the syringe until they feel a popping sensation and then could aspirate the fluid from the balloon.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21840254
Report Number1018233-2025-02671
Device Sequence Number20796364
Product Code EZC
UDI-Device Identifier00801741017827
UDI-Public(01)00801741017827(11)241210(17)280531(10)NGJZ0065
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0168L16
Device Lot NumberNGJZ0065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown